RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
1999
Volume 35,
Number 1,
Pages
58–64
(Mi de9855)
Ordinary Differential Equations
Stability of
$L^p$
-essential spectra of ordinary differential operators with almost constant coefficients
V. A. Erovenko
Belarusian State University, Minsk
UDC:
517.984
Received:
22.05.1997
Fulltext:
PDF file (1373 kB)
English version:
Differential Equations, 1999,
35
:1,
57–63
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025